×

zbMATH — the first resource for mathematics

On orbits of antichains of positive roots. (English) Zbl 1165.06001
Let \((P,\leq)\) be a finite poset, \(\mathfrak{An}(P)\) the set of all antichains of \(P\). For \(\Gamma\in\mathfrak{An}(P)\) the ideal \({\mathfrak I}(\Gamma)\) is defined as \(\{x\in P\mid\exists y\in \Gamma\) with \(y\leq x\}\), and \({\mathcal X}(\Gamma)\) is the set of maximal elements of \(P\setminus{\mathfrak I}(\Gamma)\). The mapping \({\mathcal X}\) is a permutation of the finite set \(\mathfrak{An}(P)\), and if \(m\) is the cardinality of \(\mathfrak{An}(P)\), the cyclic subgroup of the symmetric group \(\Sigma_m\), generated by \({\mathcal X}\), is denoted by \(\langle{\mathcal X}\rangle\). The orbits of \(\langle{\mathcal X}\rangle\) in \(\mathfrak{An}(P)\) are then discussed in several conjectures and theorems of this paper.
We cite from the summary: “We discuss conjectural properties of \({\mathcal X}\) for some graded posets associated with irreducible root systems. In particular, if \(\Delta^+\) is the set of positive roots and \(\Pi\) is the set of simple roots in \(\Delta^+\), then we consider the cases \(P=\Delta^+\) and \(P= \Delta^+\setminus\Pi\). For the root system of type \({\mathbf A}_n\), we consider an \({\mathcal X}\)-invariant integer-valued function on the set of antichains of \(\Delta^+\) and establish some properties of it.”

MSC:
06A06 Partial orders, general
20B25 Finite automorphism groups of algebraic, geometric, or combinatorial structures
17B22 Root systems
Keywords:
antichains; orbits
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Cellini, P.; Papi, P., Ad-nilpotent ideals of a Borel subalgebra II, J. algebra, 258, 112-121, (2002) · Zbl 1033.17008
[2] Deza, M.; Fukuda, K., Loops of clutters, (), 72-92
[3] Fon-der-Flaass, D.G., Orbits of antichains in ranked posets, European J. combin., 14, 17-22, (1993) · Zbl 0777.06002
[4] Cameron, P.J.; Fon-der-Flaass, D.G., Orbits of antichains revisited, European J. combin., 16, 545-554, (1995) · Zbl 0831.06001
[5] Panyushev, D., Ad-nilpotent ideals of a Borel subalgebra: generators and duality, J. algebra, 274, 822-846, (2004) · Zbl 1067.17005
[6] Panyushev, D., Short antichains in root systems, semi-Catalan arrangements, and \(B\)-stable subspaces, European J. combin., 25, 93-112, (2004) · Zbl 1171.17301
[7] Panyushev, D., The poset of positive roots and its relatives, J. algebraic combin., 23, 79-101, (2006) · Zbl 1091.17008
[8] D. Panyushev, Two covering polynomials of a finite poset, with applications to root systems and ad-nilpotent ideals, Preprint MPIM 2005-9 = math.CO/0502386, 20 pp · Zbl 1295.06001
[9] Sommers, E., \(B\)-stable ideals in the nilradical of a Borel subalgebra, Canad. math. bull., 48, 460-472, (2005) · Zbl 1139.17303
[10] Винберг, Э.Б.; Онищик, А.Л., Семинар по группам ли и алгебраическим группам, (1988), Наука Москва, (in Russian). English translation: A.L. Onishchik, E.B.Vinberg, Lie Groups and Algebraic Groups, Springer, Berlin, 1990
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.